Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 9, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 5, 2009, 10:16 PM CDT for 4 counties in Texas. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2009, 10:16 PM CDT (03:16 UTC)
- Expired
- Jun 5, 2009, 10:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX
The radar
The Amarillo radar (KAMA), 73 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 10:19 PM CDT | TSTM WND GST 60 | Groom, TX | |
| Jun 5, 10:23 PM CDT | HAIL 1.75 | Groom, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:39 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 2250 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KAMA 060316
TORAMA
TXC011-065-129-179-060345-
/O.NEW.KAMA.TO.W.0009.090606T0316Z-090606T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1016 PM CDT FRI JUN 5 2009
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1045 PM CDT
* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THESE
TORNADOES WERE LOCATED NEAR GROOM...OR ABOUT 15 MILES NORTHEAST OF
CLAUDE...AND ANOTHER TORNADO 5 MILES NORTH OF LAKE MCCLELLAN.
THESE WERE BOTH MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
GROOM...
LAKE MCCLELLAN...
ALANREED...
MCLEAN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF YOU ARE IN MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3538 10093 3536 10054 3501 10058 3513 10127
3533 10122
TIME...MOT...LOC 0315Z 283DEG 24KT 3522 10114
$$
KIMBLE1 follow-up statement
000
WWUS54 KAMA 060332
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1032 PM CDT FRI JUN 5 2009
TXC011-065-060342-
/O.CAN.KAMA.TO.W.0009.000000T0000Z-090606T0345Z/
CARSON TX-ARMSTRONG TX-
1032 PM CDT FRI JUN 5 2009
...THE TORNADO WARNING FOR NORTHEASTERN ARMSTRONG AND SOUTHEASTERN
CARSON COUNTIES IS CANCELLED...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 114.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3510 10109 3535 10109 3538 10093 3536 10054
3501 10058
TIME...MOT...LOC 0332Z 283DEG 24KT 3519 10101
$$
TXC129-179-060345-
/O.CON.KAMA.TO.W.0009.000000T0000Z-090606T0345Z/
GRAY TX-DONLEY TX-
1032 PM CDT FRI JUN 5 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
DONLEY AND SOUTHERN GRAY COUNTIES...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES WEST OF LAKE
MCCLELLAN...OR ABOUT 19 MILES NORTH OF CLARENDON...MOVING EAST AT 30
MPH. ANOTHER CIRCULATION CAPABLE OF PRODUCING A TORNADO WAS LOCATED
5 MILES NORTH OF ALANREED...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE MCCLELLAN...
ALANREED...
MCLEAN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3510 10109 3535 10109 3538 10093 3536 10054
3501 10058
TIME...MOT...LOC 0332Z 283DEG 24KT 3519 10101
$$
KIMBLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 5, 7:04 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 5, 7:04 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT FRI JUN 5 2009
.AVIATION...
PLENTY OF THUNDERSTORMS AROUND THE KAMA AND KDHT TAF SITES.
APPEARS STORMS NEAR KAMA WILL MOVE JUST NORTH OF THE TAF SITE...SO
MENTIONED VCTS FOR NOW. HOWEVER...STORMS SPREADING WEST INTO EASTERN
NEW MEXICO SHOULD PROVIDE PLENTY OF THUNDERSTORMS FOR KDHT THROUGH
04Z OR SO. NOT CONFIDENT THAT KGUY WILL EXPERIENCE ANY STORMS THROUGH
THE REST OF TONIGHT. STORMS SHOULD BEGIN TO DECREASE AFTER 04Z AND
SPREAD INTO THE EASTERN PANHANDLES. WINDS WILL BE GUSTY WITHIN THE
THUNDERSTORMS BUT GENERALLY EXPECT A SOUTHERLY WIND THROUGH THE
NIGHT. HIGH CLOUDS SHOULD BE THE MAIN CLOUD COVER TOMORROW WITH ANY
PRECIP EXPECTED IN THE EASTERN PANHANDLES. MY APOLOGIES FOR THE LATE
AFD AND TAFS.
JJB
&&
.PREV DISCUSSION... /ISSUED 443 PM CDT FRI JUN 5 2009/
UPDATE...
SEVERE THUNDERSTORM WATCH WAS JUST ISSUED FOR THE ENTIRE PANHANDLES
SO UPDATED PACKAGE TO REFLECT THAT. THINKING THE SLIGHTLY DRIER AIR
MAY SUPPORT A GREATER WIND THREAT FOR THE WEST...WITH THE INCREASED
MOISTURE IN THE EAST LEADING TO A GREATER HAIL THREAT. ALTHOUGH THIS
CERTAINLY DOES NOT RULE OUT HAIL FOR THE WEST...OR WINDS IN THE EAST
FOR THAT MATTER.
JJB
PREV DISCUSSION... /ISSUED 350 PM CDT FRI JUN 5 2009/
DISCUSSION...
UPPER RIDGE CONTINUES TO PUSH EAST ALLOWING A MAINLY WEST FLOW ALOFT.
PLENTY OF ENERGY IN PLACE WITH A DRYLINE POSITIONED IN EASTERN NEW
MEXICO. SHORT WAVE ENERGY TRACKING THOUGH THE RIDGE WILL SET THE
STAGE FOR ADDITIONAL ROUND OF CONVECTION THIS AFTERNOON AND EVENING.
RADAR IS ALREADY SHOWING STORMS IN THE NORTHEAST PANHANDLES...WITH
GENERALLY CLEAR SKIES AND PLENTY OF INSOLATION ACROSS THE EAST.
MORNING SOUNDING AT KAMA SHOWED SOME SHEAR...AND THE FORECAST
SOUNDINGS ALSO INDICATED MARGINAL SHEAR WHICH COULD SUPPORT HIGH
BASED SUPERCELLS...WITH THE HAIL AND HIGH WINDS BEING THE PRIMARY
THREATS. THE DRYLINE SHOULD BEGIN RACING EAST ON SATURDAY...ALTHOUGH
LATEST MODEL RUNS ARE NOT AS PROGRESSIVE WITH THE DRYLINE. THE
SURFACE TROUGH APPEARS TO SET UP ACROSS THE CENTRAL ZONES AND THE SW
FLOW ALOFT BEGINS. SO THINKING HIGHER DEW POINTS ALONG WITH UNSTABLE
AIR WILL LINGER ACROSS THE FAR EASTERN PANHANDLES WHICH WARRANT
SLIGHT CHANCE POPS. BUT WARM AND DRY AIR WILL FILTER INTO THE WEST
AND CENTRAL ZONES BRINGING THE POTENTIAL FOR TRIPLE DIGIT TEMPS.
THE SOUTHWEST FLOW ALOFT CONTINUES AS THE SURFACE TROUGH DEEPENS AND
SHIFTS EAST ON SUNDAY. THIS SHOULD ALLOW THE DRYLINE TO PUSH BACK
INTO THE EASTERN PANHANDLES. POPS REMAIN ACROSS THE EAST ON SUNDAY
DUE TO THE POTENTIAL FOR DRYLINE INITIATED STORMS. COLD FRONT STILL
ON TRACK FOR MONDAY...BUT MODELS STILL NOT SHOWING A PARTICULARLY
COLD AIRMASS. SO THINKING HIGHS IN THE 80S ON BOTH MONDAY AND TUESDAY
IN THE POST FRONTAL AIRMASS. ALSO SOME POTENTIAL FOR STORMS TO
DEVELOP ALONG THE FRONT...BUT THINKING THERE WILL BE A LULL IN PRECIP
ACTIVITY ON TUESDAY.
UPPER RIDGE THEN BUILDS OVER NORTHERN MEXICO AND SOUTH TEXAS WITH
THE POTENTIAL FOR A 590 HIGH IN PLACE BY TUESDAY. CONCERNED THAT THE
HIGH WILL BE TOO FAR SOUTH TO KEEP PRECIP AT BAY...BUT NOT CONFIDENT
YET WHEN THE BEST SHOT AT STORMS WOULD BE IN THE EXTENDED. SO
CURRENTLY LEFT TUESDAY AND WEDNESDAY DRY. GFS HINTS AT A SHORT WAVE
PUSHING OVER THE RIDGE INTO THE PANHANDLES ON THURSDAY AFTERNOON...SO
LEFT THE SLIGHT CHANCE POPS IN PLACE FOR NOW.
JJB
FIRE WEATHER...
MAIN CONCERN REVOLVES AROUND SATURDAY AND SUNDAY WHEN A DRYLINE WILL
PUSH THROUGH THE AREA AND PROVIDE WARM...DRY...AND WINDY CONDITIONS
FOR THE CENTRAL TO WESTERN PANHANDLES. A FIRE WEATHER WATCH IS IN
EFFECT FOR BOTH SATURDAY AND SUNDAY. HOWEVER...RECENT PRECIPITATION
MAY PREVENT THE FIRE DANGER RATING FROM REACHING RED FLAG LEVELS. A
COLD FRONT ON MONDAY WILL LIMIT ANY FIRE WEATHER CONCERNS.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
DALLAM...DEAF SMITH...HANSFORD...HARTLEY...HUTCHINSON...
MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...
POTTER...RANDALL...SHERMAN.
OK...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.
&&
14/14Hazardous weather outlook, Jun 5, 1:00 PM CDT, 9 hours 16 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT FRI JUN 5 2009 OKZ001>003-TXZ001>020-061100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT FRI JUN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH STRONG WINDS AND LARGE HAIL BEING THE MAIN THREATS. IN ADDITION...BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. THEREFORE...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES. .DAYS TWO THROUGH SEVEN... FOR SATURDAY...DRY...WARM AND WINDY WEATHER COULD RESULT IN CRITICAL FIRE CONDITIONS ACROSS MUCH OF THE PANHANDLES. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE WESTERN AND CENTRAL PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE CENTRAL AND EASTERN PANHANDLES SUNDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE REGION SHOULD MONITOR THE LATEST FORECASTS FOR POSSIBLE ACTIVATION THIS AFTERNOON AND EVENING. NUNEZ
In the hours before
Local storm report, Jun 5, 9:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
919 PM CDT FRI JUN 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL WHITE DEER 35.43N 101.17W
06/05/2009 E1.50 INCH CARSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA01465
CLKLocal storm report, Jun 5, 9:20 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT FRI JUN 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL WHITE DEER 35.43N 101.17W
06/05/2009 E1.75 INCH CARSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA01466
CLKLocal storm report, Jun 5, 9:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
923 PM CDT FRI JUN 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 1 S WHITE DEER 35.42N 101.17W
06/05/2009 E1.75 INCH CARSON TX AMATEUR RADIO
&&
EVENT NUMBER AMA01467
CLKLocal storm report, Jun 5, 9:25 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
925 PM CDT FRI JUN 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 2 E WHITE DEER 35.43N 101.14W
06/05/2009 E1.00 INCH CARSON TX PUBLIC
0925 PM TSTM WND GST 2 E WHITE DEER 35.43N 101.14W
06/05/2009 E65 MPH CARSON TX PUBLIC
&&
EVENT NUMBER AMA01468
EVENT NUMBER AMA01469
SMBLocal storm report, Jun 5, 9:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
932 PM CDT FRI JUN 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 4 ENE WHITE DEER 35.45N 101.11W
06/05/2009 E1.75 INCH CARSON TX PUBLIC
&&
EVENT NUMBER AMA01470
SMBSpecial weather statement, Jun 5, 9:58 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 958 PM CDT FRI JUN 5 2009 TXZ018-019-060345- ARMSTRONG TX-DONLEY TX- 958 PM CDT FRI JUN 5 2009 ...STRONG THUNDERSTORM ACROSS DONLEY AND ARMSTRONG COUNTIES... AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GOODNIGHT...OR ABOUT 11 MILES SOUTHEAST OF CLAUDE...MOVING EAST AT 35 MPH. PERSONS NEAR GREENBELT LAKE MAY ALSO BE IMPACTED BY THIS STORM. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. JJB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:21 PM CDT | Severe Thunderstorm Warning | AMA | Moore | 42 min |
| Jun 5, 7:42 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 49 min |
| Jun 5, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Potter | 60 min |
| Jun 5, 8:16 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Moore, Potter, Sherman | 59 min |
| Jun 5, 8:37 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 38 min |
| Jun 5, 9:02 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 3 more | 58 min |
| Jun 5, 9:41 PM CDT | Tornado Warning | AMA | Carson, Gray | 34 min |
| Jun 5, 9:47 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 58 min |
| Jun 5, 10:08 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 67 min |
| Jun 5, 10:44 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 42 min |
| Jun 5, 10:57 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 63 min |
| Jun 5, 11:18 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore | 36 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.